# SDR KY1R2011072510012

- Difficulty date: July 25, 2010
- Submitted: November 9, 2011
- Operation: General aviation
- Filed by: Maryland State Police Aviation Command, repair station KY1R287K
- Aircraft: N61MD
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6462
- Engine: Tmeca ARRIEL1C
- Engine time: 6,137 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 9520011655
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 6,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, PILOT FOUND M04 MAGNETIC DETECTOR TIP BROKEN FROM BASE.  TIP OF THE DETECTOR WAS RETAINED BY THE MAGNETIC BASE, AND SUBSEQUENTLY REMOVED.
